# SDR ASAA2025052058114

- Difficulty date: May 20, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 36,294 hours, 11,249 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS L1 DOOR WILL NOT CLOSE. GROUNDED - YES. PERFORMED FWD ENTRY L1 DOOR SYSTEM TEST REF AMM 52-11-00-700-804 STEP 4A-E ITEM 3 STEP "D". FWD ENTRY DOOR SYSTEM TEST FAILS CLOSING FORCE TEST REF AMM 52-11-00-700-804. ADJUSTED THE L-1 DOOR TO REDUCE THE CLOSING FORCE REF AMM 52-11-00-820-801. VERIFIED CORRECT ADJUSTMENT OF THE L-1 DOOR WARNING SENSOR REF AMM 52-71-11-820-801. RE-ACCOMPLISHED THE FWD ENTRY DOOR SYSTEM TEST, TEST PASS, CLOSING FORCES ARE WITHIN LIMITS REF AMM 52-11-00-700-804.
